Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, i'm new here

and i know my user name make me sound feminine but it pretty much describes my experience after accutane. great skin/internal suffering :boohoo:

anyway my skin is amazing, i'll give it credit for that but the chronic sinus inflammation, the internal hemorrhoid that won't go way and the recent stiff cracking back and wrists are making the side effect of this drug a lot more obvious and personal to me

it's be 9 months now and i haven't had a day where I've been completely normal since march the 1st. I failed one semester of uni getting use to new (what i thought would only be temporary) suffering

while I've been doing well with my studies now, i'm afraid i might have a new much more extreme aliment, my back has been cracking for the last 2 weeks and today my wrist started to. i thought there was no way it could be something like arthritis or osteoporosis now after 4 days of reading online, I'm not so sure/worried

while on accutane the only side effects i had were dry lips, slightly dry eyes and an elated feeling which i actually found pleasant, laughed at the stupidest stuff etc and my acne was clearing up quickly

i really don't want to be one of those people who feel the need to come back here regularly slandering roche and telling people not to take it, personally i think if anyone's to blame it's my dermatologist for screwing around with my dosage (started on 40 then dropped to 20 then back to 40 again in the last month) and putting me on longer than i needed to be (6 1/2 months), my acne was pretty moderate but very resistant

anyway i'm finally going to the doctors tomorrow about my back/wrists, from what i've read they probably won't find anything so i might ask for a few blood test and if they don't want me to do that i'l find a hospital who will

i'm hoping it's just related to lack of vitamin d or something treatable

wish me luck :D

Share this post


Link to post
Share on other sites

Heya

You might want to ask your Dr to refer you to a Rheumatologist if the symptoms are real bothersome.

Best wishes for your appnt,

Shantelle

Share this post


Link to post
Share on other sites
Hi, i'm new here

and i know my user name make me sound feminine but it pretty much describes my experience after accutane. great skin/internal suffering :boohoo:

anyway my skin is amazing, i'll give it credit for that but the chronic sinus inflammation, the internal hemorrhoid that won't go way and the recent stiff cracking back and wrists are making the side effect of this drug a lot more obvious and personal to me

it's be 9 months now and i haven't had a day where I've been completely normal since march the 1st. I failed one semester of uni getting use to new (what i thought would only be temporary) suffering

while I've been doing well with my studies now, i'm afraid i might have a new much more extreme aliment, my back has been cracking for the last 2 weeks and today my wrist started to. i thought there was no way it could be something like arthritis or osteoporosis now after 4 days of reading online, I'm not so sure/worried

while on accutane the only side effects i had were dry lips, slightly dry eyes and an elated feeling which i actually found pleasant, laughed at the stupidest stuff etc and my acne was clearing up quickly

i really don't want to be one of those people who feel the need to come back here regularly slandering roche and telling people not to take it, personally i think if anyone's to blame it's my dermatologist for screwing around with my dosage (started on 40 then dropped to 20 then back to 40 again in the last month) and putting me on longer than i needed to be (6 1/2 months), my acne was pretty moderate but very resistant

anyway i'm finally going to the doctors tomorrow about my back/wrists, from what i've read they probably won't find anything so i might ask for a few blood test and if they don't want me to do that i'l find a hospital who will

i'm hoping it's just related to lack of vitamin d or something treatable

wish me luck :D

I bet that you're back is dry like your face. Try taking fish oil pills. They help with inflammation and prevent joint pain. And joint supplements help too, like glucosomine. After like a month of taking those, you should notice a difference.

Share this post


Link to post
Share on other sites
Hi, i'm new here

and i know my user name make me sound feminine but it pretty much describes my experience after accutane. great skin/internal suffering :boohoo:

anyway my skin is amazing, i'll give it credit for that but the chronic sinus inflammation, the internal hemorrhoid that won't go way and the recent stiff cracking back and wrists are making the side effect of this drug a lot more obvious and personal to me

it's be 9 months now and i haven't had a day where I've been completely normal since march the 1st. I failed one semester of uni getting use to new (what i thought would only be temporary) suffering

while I've been doing well with my studies now, i'm afraid i might have a new much more extreme aliment, my back has been cracking for the last 2 weeks and today my wrist started to. i thought there was no way it could be something like arthritis or osteoporosis now after 4 days of reading online, I'm not so sure/worried

while on accutane the only side effects i had were dry lips, slightly dry eyes and an elated feeling which i actually found pleasant, laughed at the stupidest stuff etc and my acne was clearing up quickly

i really don't want to be one of those people who feel the need to come back here regularly slandering roche and telling people not to take it, personally i think if anyone's to blame it's my dermatologist for screwing around with my dosage (started on 40 then dropped to 20 then back to 40 again in the last month) and putting me on longer than i needed to be (6 1/2 months), my acne was pretty moderate but very resistant

anyway i'm finally going to the doctors tomorrow about my back/wrists, from what i've read they probably won't find anything so i might ask for a few blood test and if they don't want me to do that i'l find a hospital who will

i'm hoping it's just related to lack of vitamin d or something treatable

wish me luck :D

I bet that you're back is dry like your face. Try taking fish oil pills. They help with inflammation and prevent joint pain. And joint supplements help too, like glucosomine. After like a month of taking those, you should notice a difference.

i really hope it's just, that, i took fish oil a few days ago, didn't do much

got some blood taken today, i'm going to wait for the result of the tests to come before i do anything, kind of feeling anxious about all this, i really don't want to live with regret from taking accutane

has anyone else on her had a random period of joint stiffness that lasts a few days after accutane or even before?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×